Rizos Sklinos


School: School of Engineering and Science

Department: Mathematical Sciences

Building: Kidde

Room: 113B

Email: rsklinos@stevens.edu



Geometric Group Theory
Model Theory

Professional Service
  • American Mathematical Society MathSciNet Reviewer
  • 12th Panhellenic Logic Symposium Member of the Scientific Commitee
Professional Societies
  • British Logic Colloquium Member
Grants, Contracts, and Funds

DFG, Individual Research Grant ($313K)

Project: "Hyperbolic Geometry in Model Theory"

NSF, Standard Research Grant ($155K)

Project: "Model Theory of Nonabelian Free Groups"

Selected Publications
Book Chapter
    Journal Article
    1. Sklinos, R.; Perin, C.; de la Nuez Gonzalez, J. (2020). Some lower bounds on Shelah rank in the free group. Ann. Pure Appl. Logic.
    2. Sklinos, R.; Perin, C. (2020). Forking and JSJ decompositions in the Free group II. J. Lond. Math. Soc. (2).
    3. Sklinos, R.; Guirardel, V.; Levitt, G. (2019). Elementary equivalence vs commensurability in hyperbolic groups. Trans. Amer. Math. Soc. (5 ed., vol. 371, pp. 3397–3416). Providence, RI.: American Mathematical Society.
    4. Sklinos, R.; Byron, A. (2019). Definable fields in the free group. . Trans. Amer. Math. Soc. Ser. B (6 ed., pp. 297-345). Providence, RI: Amer. Math. Soc.
    5. Sklinos, R.; Kharlampovich, O.; Miasnikov, A. (2019). Fraisse limits of limit groups. J. Algebra (545 ed., pp. 563-595). Amsterdam: Elsevier.